Skip to main content

ANADIN ORIGINAL CAPLETS

A headache can disrupt your day and impact negatively on your quality of life. Anadin Original works effectively to relieve your headache.

Buy Now

ANADIN ORIGINAL CAPLETS

Anadin Original has a dual action formula – aspirin and caffeine – to effectively relieve your headache.

extra-benefits-logo-1
  • Aspirin - targets the source of the pain.
  • Caffeine - helps to speed up pain relief.
extra-benefits-logo-2

The aspirin in Anadin Original works to target the source of pain while the caffeine helps to speed up and enhance the pain relief effect. Anadin Original caplets has a smooth texture with a polished surface to make it easy to swallow.

Adults, the elderly and young persons aged 16 and over:

  • Take 2 tablets with a drink of water.
  • Repeat every 4 hours as required.
  • Do not take more than 12 caplets in 24 hours.
  • Do not exceed the stated dose.

If symptoms persist for more than 3 days, consult your doctor.

ANADIN ORIGINAL

Available in:

anadin original 12 caplets pack

12 CAPLETS PACK

anadin original 16 caplets pack

16 CAPLETS PACK

Each caplet contains 325mg of aspirin and 15mg of caffeine.

Always read the leaflet.